# SDR ASAA2020101633377

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 65,700 hours, 26,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 147A61133
- Condition: Unsecure
- Location: L2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A`S REPORT L2 DOOR HANDLE DOES NOT STAY IN THE LOCKED POSITION.  CREEPS UP SLIGHTLY DURING FLIGHT.  GROUNDED-YES.  REMOVED THE L-2 DOOR, REPLACED THE UPPER HINGE FITTING AT THE FUSELAGE TORQUE TUBE, AND REINSTALLED THE L-2 DOOR, REF B737-900 AMM 52-13-00/400 AND 52-13-41/401.  REPLACED THE L-2 DOOR GUIDE ARM AND ADJUSTED THE L-2 DOOR TO WITHIN LIMITS, REF AMM 52-13-21/401 AND 52-13-00-820-801.  AFT ENTRY DOOR (SOFT UNLATCHING) ADJUSTMENT WITHIN LIMITS, REF AMM 52-13-00-820-802.  VERIFIED L-2 DOOR SENSOR ADJUSTMENT WITHIN LIMITS, REF AMM 52-71-11-820-801 AND ACCOMPLISHED L-2 DOOR SYSTEM TEST.  TEST PASS, REF AMM 52-13-00-700-805.
